# SDR AT0000484

- Difficulty date: December 6, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N801AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 59100861
- Condition: Disengaged
- Location: Nose Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NOSE GEAR DOOR NOT CLOSED, DID NOT CLOSE AT GEAR RETRACTION.   RESECURED DOOR ON NOSE GEAR.   IAW DC9 MM32-20
